# SDR SWAA022440

- Difficulty date: October 17, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 64,948 hours, 54,667 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EEPLS INOP AND DAMAGED AT OVERWING EXIT.  REMOVED AND REPLACED BATTERY AND RESPLICED WIRES PER MM.
